Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/8060
DC FieldValueLanguage
dc.contributor.authorBenedeti A., Popovski V., Kirkov A., Iliev A., Banev S., Ilievski B., Stamatoski A.en_US
dc.date.accessioned2020-05-09T11:08:41Z-
dc.date.available2020-05-09T11:08:41Z-
dc.date.issued2017-
dc.identifier.urihttp://hdl.handle.net/20.500.12188/8060-
dc.language.isoen_USen_US
dc.publisherOral & Maxillofacial Pathology Journal 2017; 8 (1): 1-4en_US
dc.titleAtypical Jaw-bone Metastases: A 20-year Retrospective Analysisen_US
dc.typeArticleen_US
item.fulltextNo Fulltext-
item.grantfulltextnone-
Appears in Collections:Faculty of Dentistry: Articles
Show simple item record

Page view(s)

51
checked on Aug 14, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.